| Model Number |
US906 |
| Medical Device Problem Code |
Unexpected Color (4055)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/26/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer evaluation: investigation on-going.Should relevant additional / investigation results become available, a supplemental medwatch report will be submitted.
Event or Problem Description
It was reported to aesculap inc.That a steam ster locks orange (part # us906) was used to secure a sterilization container.According to the complainant, the indicator dot failed to consistently transition to its post sterilization color.The complaint device has not been returned to the manufacturer for evaluation.No patient involvement.
Additional Manufacturer Narrative
Manufacturer evaluation: the complainant returned samples of us-906 from the alleged lot.However, the product did not yield any issues with transitioning post sterilization.The device history records (dhr) were not able to be reviewed as the lot # was not made available.However, all device history records (dhr) are reviewed and released according to documented procedures and a device is not released if it does not meet requirements or is nonconforming.The reported event of indicator dot failed to transition properly was not able to be confirmed.Therefore, the most likely root cause was determined to be end user storage conditions or end user equipment.